Journal of Soviet Mathematics

, Volume 57, Issue 6, pp 3489–3497

Kaplansky conjecture in the theory of quadratic forms

  • A. S. Merkur'ev

DOI: 10.1007/BF01100118

Cite this article as:
Merkur'ev, A.S. J Math Sci (1991) 57: 3489. doi:10.1007/BF01100118


This article considers the splitting properties of finite-dimensional division rings over universal splitting fields of quadratic forms. An example of a field with u-invariant equal to 6 is constructed, which contradicts Kaplansky's conjecture concerning u-invariants.

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • A. S. Merkur'ev

There are no affiliations available

Personalised recommendations